# SDR CA010111014

- Difficulty date: December 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1006121
- Condition: Leaking
- Location: Cockpit
- Part time: 1,205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INSPECTION THE OXYGEN MASK WAS FOUND TO BE LEAKING AROUND THE HARNESS ATTACHMENT AREA. THE MASK WAS REPLACED.
